Follow
Boris Kunyavskii
Boris Kunyavskii
Verified email at macs.biu.ac.il
Title
Cited by
Cited by
Year
Thompson-like characterizations of the solvable radical
R Guralnick, B Kunyavskiĭ, E Plotkin, A Shalev
Journal of Algebra 300 (1), 363-375, 2006
672006
The Bogomolov multiplier of finite simple groups
B Kunyavskiĭ
Cohomological and Geometric Approaches to Rationality Problems: New …, 2010
582010
Theee-dimensional algebraic tori
B Kunyavskii
Selecta Math. Sov. 21, 1-21, 1990
551990
Del Pezzo surfaces of degree four
BE Kunyavskij, AN Skorobogatov, MA Tsfasman
Mémoires de la Société Mathématique de France 37, 1-113, 1989
541989
Noether's problem and unramified Brauer groups
A Hoshi, MC Kang, BE Kunyavskii
522013
Noether’s problem and the unramified Brauer group for groups of order 64
H Chu, SJ Hu, M Kang, BE Kunyavskii
International Mathematics Research Notices 2010 (12), 2329-2366, 2010
512010
Arithmetical birational invariants of linear algebraic groups over two-dimensional geometric fields
M Borovoi, B Kunyavskiı, P Gille
Journal of Algebra 276 (1), 292-339, 2004
482004
Groupe de Picard et groupe de Brauer des compactifications lisses d'espaces homogènes
JL Colliot-Th'elene, BE Kunyavskii
arXiv preprint math/0502516, 2005
362005
Identities for finite solvable groups and equations in finite simple groups
T Bandman, GM Greuel, F Grunewald, B Kunyavskii, G Pfister, E Plotkin
Compositio Mathematica 142 (3), 734-764, 2006
352006
A description of Baer–Suzuki type of the solvable radical of a finite group
N Gordeev, F Grunewald, B Kunyavskii, E Plotkin
Journal of Pure and Applied Algebra 213 (2), 250-258, 2009
342009
From Thompson to Baer–Suzuki: a sharp characterization of the solvable radical
N Gordeev, F Grunewald, B Kunyavskiĭ, E Plotkin
Journal of Algebra 323 (10), 2888-2904, 2010
322010
Two-variable identities for finite solvable groups
T Bandman, GM Greuel, F Grunewald, B Kunyavskiı̆, G Pfister, E Plotkin
Comptes Rendus. Mathématique 337 (9), 581-586, 2003
322003
Two-variable identities in groups and Lie algebras
F Grunewald, B Kunyavskii, D Nikolova, E Plotkin
Journal of Mathematical Sciences 116, 2972-2981, 2003
302003
Word maps, word maps with constants and representation varieties of one-relator groups
N Gordeev, B Kunyavskiĭ, E Plotkin
Journal of Algebra 500, 390-424, 2018
292018
Baer–Suzuki theorem for the solvable radical of a finite group
N Gordeev, F Grunewald, B Kunyavskiĭ, E Plotkin
Comptes Rendus Mathematique 347 (5-6), 217-222, 2009
292009
Word equations in simple groups and polynomial equations in simple algebras
A Kanel-Belov, B Kunyavskii, E Plotkin
Vestnik St. Petersburg University: Mathematics 46 (1), 3-13, 2013
282013
Formulas for the unramified Brauer group of a principal homogeneous space of a linear algebraic group
M Borovoi, B Kunyavskiĭ
Journal of Algebra 225 (2), 804-821, 2000
282000
Rationality problem for generic tori in simple groups
A Cortella, B Kunyavskiĭ
Journal of Algebra 225 (2), 771-793, 2000
272000
Groupe de Brauer non ramifié des espaces principaux homogenes de groupes linéaires
JL Colliot-Thélene, BE Kunyavskii
JOURNAL-RAMANUJAN MATHEMATICAL SOCIETY 13, 37-50, 1998
261998
The Bogomolov multiplier of rigid finite groups
M Kang, B Kunyavskiĭ
Archiv der Mathematik 102, 209-218, 2014
252014
The system can't perform the operation now. Try again later.
Articles 1–20